# SDR GTIA030174

- Difficulty date: March 24, 2003
- Submitted: April 3, 2003
- Operation: Air carrier
- Aircraft: N809NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49503
- Engine: Pwa JT8D
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX CABIN CENTER FLOOR PANEL STA 826 TO STA 886 SOFT/MUSHEY AND SEVERAL INSERTS BROKEN OUT.  FABRICATED NEW FLOOR PANEL.
